# SDR CALA2022111603147

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 64,186 hours, 27,791 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED LOCKOUT PIN FOR #1 ENGINE TRUST REVERSER HCU. PLZ REMOVE AND RETURN TO TOOLING AFTER INSTALL IS COMPLETE. REMOVED T/R LOCKOUT PIN.
